# SDR SWIA200515073

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 5,643 hours, 4,894 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI5098
- Condition: Malfunctioned
- Location: Aileron
- Part time: 5,635 hours, 4,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLUTTER DMAPER STATUS MSG INFLIGHT.  REPLACED FLUTTER DAMPER ON RIGHT HAND AILERON IAW MM CHAPTER 27-15-05.  OPERATIONAL CHECK GOOD.
